# SDR KBM2004F00157

- Difficulty date: April 22, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Broken
- Location: A/C System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BELT BROKEN IN MID-FLIGHT.  A/C SYSTEM INOPERATIVE.  REMOVED AND REPLACED.
